MathSciNet Relay Station
MathSciNet bibliographic data
MR2076654 82C32
Zhang, Qiang; Wei, Xiaopeng; Xu, Jin An analysis on the global asymptotic stability for neural networks with variable delays. Phys. Lett. A 328 (2004), no. 2-3, 163–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement